# SDR DALA2021052202844

- Difficulty date: May 19, 2021
- Submitted: May 22, 2021
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 66,096 hours, 24,515 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7468440) DURING INSPECTION FOUND OVER HEAD EMER LIGHT INOP AT SEAT 1AB & 33AB. FOUND CONNECTOR DISCONNECTED AT CEILING FOR SEAT 1 & 33. RECONNECTED OPS CHECK NORMAL.
